# SDR N6WA2015041401

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 25,469 hours, 17,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG IN FLIGHT.  INSPECTED & CLEANED PAX DOOR PROX SWITCHES & TARGETS.  PERFORMED ADJUSTMENT & TEST OF PAX DOOR IAW AMM 52-11-00.  OPERATIONS CHECKED NORMAL.
